Journal of Noncommutative Geometry


Full-Text PDF (200 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 13, Issue 2, 2019, pp. 609–616
DOI: 10.4171/JNCG/334

Published online: 2019-07-17

A non-commutative Bertini theorem

Jørgen Vold Rennemo[1], Ed Segal[2] and Michel Van den Bergh[3]

(1) University of Oslo, Norway
(2) University College London, UK
(3) Universiteit Hasselt, Diepenbeek, Belgium

We prove a version of the classical ‘generic smoothness’ theorem with smooth varieties replaced by non-commutative resolutions of singular varieties. This in particular implies a non-commutative version of the Bertini theorem.

Keywords: Non-commutative resolution, Bertini theorem

Rennemo Jørgen Vold, Segal Ed, Van den Bergh Michel: A non-commutative Bertini theorem. J. Noncommut. Geom. 13 (2019), 609-616. doi: 10.4171/JNCG/334